Fixed Point Theorems On Certain Class Of Contractive Mappings.
Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 29-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1988__22_1-4_181804,
author = {Jos\'e Luiz Corr\^ea Camargo},
title = {Fixed {Point} {Theorems} {On} {Certain} {Class} {Of} {Contractive} {Mappings.}},
journal = {Revista colombiana de matematicas},
pages = {29--36},
year = {1988},
volume = {22},
number = {1-4},
zbl = {0686.54025},
url = {http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181804/}
}
José Luiz Corrêa Camargo. Fixed Point Theorems On Certain Class Of Contractive Mappings.. Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 29-36. http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181804/